# SDR AALA201507169002

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 66,442 hours, 23,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101K
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 & R4 EMER EXIT IDENTIFIER LENS MISSING.  INSTALLED L4 & R4 LENS COVERS TO EMER EXIT IDENTIFIERS IAW AMM 33-51-10-402-047.
